# SDR QXEA9700105

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Part number: 36144778602
- Condition: Failed
- Location: Cockpit
- Part time: 14,351 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RADAR SCREEN WENT BLANK FOLLOWED BY STRONG ACRID SMELL IN COCKPIT, CREW TURNED RADAR OFF AND SMELL WENT AWAY.   FLIGHT LANDED WITHOUT INCIDENT, RADAR DEFERRED PER MEL PROCEDURES.  RADAR INDICATOR REPLACED LATER SAME DAY AND MEL CLEARED.   AIRCRAFT RELEASED FOR SERVICE.  PART TOTAL CYCLES, 19,304.
